|
Smyrna/Clayton Sun-Times
  • DPH warns public of contaminated steroid injections

  • Delaware's Division of Public Health advises residents who feel ill following spinal and joint injections received after May 21 to contact their health provider.
    • email print
  • Delaware's Division of Public Health advises residents who feel ill following spinal and joint injections received after May 21 to contact their health provider.
    The Food and Drug Administration recently recalled all New England Compounding Center (NECC) medications which were sent to 13 Delaware health care providers. No illnesses in Delaware have been linked to NECC medications.
    Facilities that received the compounds have been contacted by DPH and all facilities have discontinued use of the NECC products. Symptoms include: fever, new or worsening headache, nausea, and new neurological deficits. They usually appear within one to four weeks following injections.
    The following list includes Delaware facilities identified by FDA as having received NECC medications:
    Injectible drugs: Advanced Eye Care PA, Anesthesia Providers, Beebe Medical Center, Christiana Health System, Christiana Spine ASC, Lewes Surgery Center, Pain Center of Delaware, Precision Pain and Rehab, St. Francis Hospital
    Non-Injectible drugs: Bayhealth Medical Center, Richard Bonder, MD, Glasgow Medical Center, Swier Clinic.
    For more information, call (888)295-5156 or visitwww.fda.gov/Drugs/DrugSafety/ucm322734.htm
        • »  EVENTS CALENDAR